Skip to main content
Article
Reverse Mathematics, Computability, and Partitions of Trees
Mathematics
  • Jennifer Chubb, University of San Francisco
  • Jeffry L. Hirst
  • Timothy H. McNicholl
Document Type
Article
Publication Date
3-1-2009
Disciplines
Abstract
We examine the reverse mathematics and computability theory of a form of Ramsey’s theorem in which the linear n-tuples of a binary tree are colored.
Comments

Article published in The Journal of Symbolic Logic Volume 74, Number 1,March 2009.

c 2009, Association for Symbolic Logic 0022-4812/09/7401-0011

Citation Information
Jennifer Chubb, Jeffry L. Hirst and Timothy H. McNicholl. "Reverse Mathematics, Computability, and Partitions of Trees" (2009)
Available at: http://works.bepress.com/timothy-mcnicholl/21/